# SDR USAASB02105

- Difficulty date: June 3, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAD - MAINTENANCE FOUND THE FLOOR LEVEL EMERGENCY LIGHT, AT SEAT ROW 21, INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE.  OPERATIONAL CHECK GOOD.  (M)
